MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center UNITY VCS Console; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center UNITY VCS Console; Unit, phacofragmentation
Catalog Number 8065000296
Medical Device Problem Codes Improper Flow or Infusion (2954); Suction Failure (4039)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that an ophthalmic system exhibited a sudden loss of aspiration and infusion functions during cataract surgery.The surgery was completed on the same day after restarting the system with a pack, and no further abnormalities were observed.Patient impact has not been provided.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
UNITY VCS Console
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50786250
Report Number2028159-2026-01470
Device Sequence Number13389663
Product Code HQC
UDI-Device Identifier00380650002969
UDI-Public(01)00380650002969(17)350510(11)250512(10)17DL1E
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K233876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000296
Device Lot Number17DL1E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured05/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown